Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Six new factors of Fermat numbers
HTML articles powered by AMS MathViewer

by Gary B. Gostin and Philip B. McLaughlin PDF
Math. Comp. 38 (1982), 645-649 Request permission


A new prime factor is given for each of the Fermat numbers ${F_{29}}$, ${F_{36}}$, ${F_{99}}$, ${F_{147}}$, ${F_{150}}$, and ${F_{201}}$. A summary of search limits and recent results is included.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 10-04, 10A25
  • Retrieve articles in all journals with MSC: 10-04, 10A25
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Math. Comp. 38 (1982), 645-649
  • MSC: Primary 10-04; Secondary 10A25
  • DOI:
  • MathSciNet review: 645680